# SDR SB06023

- Difficulty date: March 4, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK, MAINTENANCE REPORTED THE FLIGHT DECK EMERGENCY EXIT DOME LIGHT INOPERATIVE.  MAINTENANCE COULD NOT DUPLICATE WRITE-UP.  ARMED EMERGENCY LIGHTS AND DISCONNECTED ELECTRICAL BUS.  ALL EMERGENCY LIGHTS IN CABIN AND FLIGHT DECK ILLUMINATE.  OPERATIONAL CHECK NORMAL.
